Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 39, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 25, 2024, 2:28 AM CDT for 5 counties in Wisconsin. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2024, 2:28 AM CDT (07:28 UTC)
- Expired
- Jun 25, 2024, 3:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marathon County, WI, Outagamie County, WI, Portage County, WI, Waupaca County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 90 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 2:35 AM CDT | TSTM WND GST 46 | 1 E Mosinee, WI | |
| Jun 25, 2:42 AM CDT | TSTM WND DMG | Clintonville, WI | Multiple trees down. Via social media. |
| Jun 25, 2:52 AM CDT | TSTM WND DMG | 2 Ese Peru, WI | Near Iola. Multiple trees downed. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 12:55 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1266 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
108
WUUS53 KGRB 250728
SVRGRB
WIC073-087-097-135-141-250815-
/O.NEW.KGRB.SV.W.0039.240625T0728Z-240625T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
228 AM CDT Tue Jun 25 2024
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northeastern Wood County in central Wisconsin...
Portage County in central Wisconsin...
Southern Marathon County in central Wisconsin...
Waupaca County in northeastern Wisconsin...
Northwestern Outagamie County in northeastern Wisconsin...
* Until 315 AM CDT.
* At 227 AM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Shawano to 9 miles east of
Marshfield, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Embarrass around 235 AM CDT.
Stevens Point and Clintonville around 240 AM CDT.
Whiting around 245 AM CDT.
Amherst around 255 AM CDT.
New London around 305 AM CDT.
Other locations impacted by these severe thunderstorms include
Leeman, Schmidt Corner, Big Eau Pleine County Park, Northport, Moon,
Sugar Bush, Coddington, Blenker, Wolf River Bottoms Wildlife Area,
and Fenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4499 9030 4496 8922 4468 8922 4468 8861
4459 8861 4459 8854 4442 8844 4430 8974
TIME...MOT...LOC 0727Z 305DEG 45KT 4481 8876 4467 8997
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MPC2 follow-up statements
546
WWUS53 KGRB 250748
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
248 AM CDT Tue Jun 25 2024
WIC073-087-097-135-141-250815-
/O.CON.KGRB.SV.W.0039.000000T0000Z-240625T0815Z/
Wood WI-Portage WI-Marathon WI-Waupaca WI-Outagamie WI-
248 AM CDT Tue Jun 25 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN WOOD...PORTAGE...SOUTHERN MARATHON...WAUPACA AND
NORTHWESTERN OUTAGAMIE COUNTIES...
At 248 AM CDT, severe thunderstorms were located along a line
extending from near Navarino Wildlife Area to 6 miles west of Stevens
Point, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Stevens Point, Clintonville, Whiting, and Amherst around 255 AM
CDT.
Waupaca and New London around 305 AM CDT.
Other locations impacted by these severe thunderstorms include
Leeman, Schmidt Corner, Big Eau Pleine County Park, Northport, Moon,
Sugar Bush, Coddington, Blenker, Wolf River Bottoms Wildlife Area,
and Fenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4487 9020 4489 8922 4468 8922 4468 8861
4459 8861 4459 8854 4442 8844 4430 8974
TIME...MOT...LOC 0748Z 305DEG 45KT 4466 8847 4453 8968
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MPC044
WWUS53 KGRB 250815 RRA
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
315 AM CDT Tue Jun 25 2024
WIC073-087-097-135-141-250823-
/O.EXP.KGRB.SV.W.0039.000000T0000Z-240625T0815Z/
Wood WI-Portage WI-Marathon WI-Waupaca WI-Outagamie WI-
315 AM CDT Tue Jun 25 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOOD...PORTAGE...
SOUTHERN MARATHON...WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES WILL
EXPIRE AT 315 AM CDT...
The storms which prompted the warning continue across Portage,
Waupaca, and Outagamie counties. Strong winds are still possible
with these thunderstorms. A Severe Thunderstorm Warning has been
reissued.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
central and northeastern Wisconsin.
&&
LAT...LON 4487 9020 4489 8922 4468 8922 4468 8861
4459 8861 4459 8854 4442 8844 4430 8974
TIME...MOT...LOC 0813Z 305DEG 45KT 4448 8811 4435 8932
$$
MPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:26 AM CDT, 1 hour 2 minutes earlier. Its key messages:
- A severe thunderstorm complex is expected to produce widespread damaging winds as it moves through the region in the late evening and overnight hours. Greatest impacts expected over central WI and the Fox Valley.
- Conditions hazardous to small craft are expected late tonight into Tuesday along Lake Michigan.
- Some rivers and streams will remain above bankfull into the middle of the week.
- Next period of significant rain expected Friday into Friday night.
Area forecast discussion, Jun 25, 1:26 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 126 AM CDT Tue Jun 25 2024 Updated aviation portion for 06Z TAF issuance .KEY MESSAGES... - A severe thunderstorm complex is expected to produce widespread damaging winds as it moves through the region in the late evening and overnight hours. Greatest impacts expected over central WI and the Fox Valley. - Conditions hazardous to small craft are expected late tonight into Tuesday along Lake Michigan. - Some rivers and streams will remain above bankfull into the middle of the week. - Next period of significant rain expected Friday into Friday night. && .DISCUSSION... Issued at 258 PM CDT Mon Jun 24 2024 Short Term...Tonight and Tuesday The main focus of the short term forecast will be the approaching severe weather for the overnight period tonight. A shortwave trough will trigger the development of a complex of thunderstorms over eastern Minnesota this evening, bringing it eastwards into and across Wisconsin overnight. Ahead of this system, strong low level flow will prime an axis instability from Minnesota through central WI. Any organized complex that forms will then ride along this axis of instability, crossing central to eastern Wisconsin sometime between 11 PM and 4 AM. General model consensus develops the upstream storms into a fast moving bowing thunderstorm complex, which would highlight damaging winds as the most impactful severe threat. A couple brief spin ups aren't out of the question, as the 0-3km shear values will be favorable on the northern end of the line, but in the context of widespread strong winds, impacts between the two will likely not be much different. Hail does not seem likely by the time storms arrive. Finally, although another half inch to an inch of rain is possible, the fast moving nature of the anticipated storms will limit any flooding concerns but may keep river levels elevated. Storms will push through the region by around daybreak, with quieter conditions expected to return by Tuesday morning. The passage of the storms is expected to push the frontal boundary southwards, keeping any redevelopment Tuesday afternoon south of our area and focused more towards Illinois. Long Term...Tuesday Night Through Monday Little impactful weather is expected through Thursday night, with high pressure dominating for much of the period. A frontal system is forecast to move through the region Friday and Friday night. This system should have have a nice surge of Gulf of Mexico moisture, as a 40-50 kt LLJ brings PWATs around 2 inches into the region. Locally heavy rainfall will be a concern, but a lack of significant instability should limit the severe weather threat. Another system may bring showers and storms to the region early in the next work week. Temperatures should average near to slightly below normal through the extended period. && .AVIATION...for 06Z TAF Issuance Issued at 125 AM CDT Tue Jun 25 2024 Some showers and storms will continue to develop ahead of a strengthening complex of storms that will push across the area during the early morning hours. Storms will produce damaging winds, hail and torrential downpours. Some LLWS will be possible, when surface winds drop below 15 kts, ahead of the complex of storms as a LLJ works into the area. Will need to monitor for a wake low behind the complex of storms, which could produce strong easterly winds. Some low clouds could linger through around 15z on Tuesday, longest over east-central WI. Otherwise, look for VFR conditions on Tuesday. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement until 1 PM CDT this afternoon for WIZ022- 040-050. && DISCUSSION.....Uhlmann/Kieckbusch AVIATION.......Bersch
Hazardous weather outlook, Jun 24, 3:01 PM CDT, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 301 PM CDT Mon Jun 24 2024 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 301 PM CDT Mon Jun 24 2024 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight A thunderstorm complex is expected to form over eastern Minnesota or northwest Wisconsin this evening and move southeast towards Lake Winnebago overnight. It could produce a path of widespread damaging winds, especially over central Wisconsin and the Fox Valley. Some rivers and streams will remain above bankfull from recent rains. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Some rivers and streams will remain above bankfull through midweek. Showers and embedded thunderstorms may bring locally heavy rainfall to the region Friday and Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late tonight. LMZ521-522-541>543-252015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 301 PM CDT Mon Jun 24 2024 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Increasing south winds and building waves will create conditions hazardous to small craft late tonight. Thunderstorms with potentially very strong winds will impact the nearshore waters late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Conditions hazardous to small craft will continue into Tuesday. Thunderstorms may be possible Friday into Friday night. Uhlmann/Kieckbusch
In the hours before
Special weather statement, Jun 24, 10:53 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1053 PM CDT Mon Jun 24 2024
WIZ005-250500-
Vilas WI-
1053 PM CDT Mon Jun 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN VILAS COUNTY
THROUGH MIDNIGHT CDT...
At 1053 PM CDT, Doppler radar was tracking a strong thunderstorm near
Park Falls, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Lac Du Flambeau around 1120 PM CDT.
Other locations impacted by this storm include Trout Lake, Arbor
Vitae, Sayner, and Nixon Lake Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4612 8949 4590 8950 4591 9004 4598 9004
4598 8993 4611 8993
TIME...MOT...LOC 0353Z 271DEG 30KT 4601 9035
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KurimskiSpecial weather statement, Jun 24, 11:12 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1112 PM CDT Mon Jun 24 2024
WIZ010-018-250500-
Oneida WI-Lincoln WI-
1112 PM CDT Mon Jun 24 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN LINCOLN AND WESTERN
ONEIDA COUNTIES THROUGH MIDNIGHT CDT...
At 1112 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Phillips to 6 miles west of Ogema.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Tripoli and Willow Lake around 1135 PM CDT.
Willow Reservoir around 1145 PM CDT.
Other locations impacted by these storms include Mc Naughton,
Heafford Junction, Bradley, Lower Tomahawk River Natural Area,
Harshaw, Hazelhurst, Clifford, Tomahawk River Pines Natural Area,
Mccord, and Otter Lake Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4582 9005 4585 8955 4531 8947 4536 9004
TIME...MOT...LOC 0412Z 270DEG 39KT 4572 9046 4546 9042
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KurimskiSpecial weather statement, Jun 24, 11:56 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1156 PM CDT Mon Jun 24 2024
WIZ031-250530-
Shawano WI-
1156 PM CDT Mon Jun 24 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN SHAWANO COUNTY THROUGH
1230 AM CDT...
At 1156 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wittenberg, or 22 miles south of Antigo, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wittenberg, Pella, Tigerton, Gresham, Bowler, Eland, Shepley,
Whitcomb, Tilleda, and Lyndhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4472 8918 4490 8920 4494 8874 4472 8873
TIME...MOT...LOC 0456Z 266DEG 39KT 4482 8908
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KurimskiSpecial weather statement, Jun 25, 12:14 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1214 AM CDT Tue Jun 25 2024
WIZ005-010-018-019-250600-
Vilas WI-Langlade WI-Oneida WI-Lincoln WI-
1214 AM CDT Tue Jun 25 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN LINCOLN...SOUTHERN
VILAS...ONEIDA AND NORTHWESTERN LANGLADE COUNTIES THROUGH 100 AM
CDT...
At 1214 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Rainbow Flowage, or 11 miles west of Eagle River,
moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rhinelander, Eagle River, Lac Du Flambeau, Tomahawk, Newbold,
Harrison, Woodboro, Parrish, Crystal Lake Scout Reservation, and
Rainbow Flowage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4598 8905 4558 8905 4520 8906 4536 8993
4610 8986
TIME...MOT...LOC 0514Z 279DEG 31KT 4592 8950
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MPCSpecial weather statement, Jun 25, 12:53 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1253 AM CDT Tue Jun 25 2024
WIZ039-040-250630-
Kewaunee WI-Brown WI-
1253 AM CDT Tue Jun 25 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BROWN AND KEWAUNEE
COUNTIES THROUGH 130 AM CDT...
At 1253 AM CDT, Doppler radar was tracking a strong thunderstorm near
Green Bay, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Wisconsin.
&&
LAT...LON 4454 8741 4451 8742 4441 8797 4458 8806
4470 8772 4469 8772 4468 8774 4468 8747
4455 8740
TIME...MOT...LOC 0553Z 249DEG 31KT 4453 8792
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
KurimskiThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:53 PM CDT | Special Weather Statement | GRB | Vilas | 67 min |
| Jun 24, 11:12 PM CDT | Special Weather Statement | GRB | Lincoln, Oneida | 48 min |
| Jun 24, 11:32 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 43 min |
| Jun 24, 11:56 PM CDT | Special Weather Statement | GRB | Shawano | 34 min |
| Jun 25, 12:10 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano, Waupaca | 23 min |
| Jun 25, 12:14 AM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Oneida | 46 min |
| Jun 25, 12:36 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 39 min |
| Jun 25, 12:53 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee | 37 min |
| Jun 25, 1:03 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 42 min |
| Jun 25, 1:05 AM CDT | Special Marine Warning | GRB | 115 min | |
| Jun 25, 1:11 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 49 min |
| Jun 25, 1:12 AM CDT | Special Marine Warning | GRB | 93 min | |
| Jun 25, 1:17 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 58 min |
| Jun 25, 1:31 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 59 min |
| Jun 25, 2:00 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Menominee, Oconto, Shawano | 60 min |
| Jun 25, 2:30 AM CDT | Tornado Warning | GRB | Menominee, Oconto, Shawano | 30 min |
| Jun 25, 2:37 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Marinette, Oconto, Outagamie, Shawano | 38 min |
| Jun 25, 2:42 AM CDT | Special Marine Warning | GRB | 63 min | |
| Jun 25, 2:44 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 25, 2:58 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie | 62 min |
| Jun 25, 3:03 AM CDT | Severe Thunderstorm Warning | GRB | Door | 32 min |
| Jun 25, 3:04 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara, Winnebago | 56 min |
| Jun 25, 4:00 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Manitowoc, Outagamie, Waupaca, Winnebago | 60 min |
| Jun 25, 5:04 AM CDT | Special Weather Statement | GRB | Manitowoc | 26 min |
| Jun 25, 5:44 PM CDT | River Flood Warning | GRB | Marathon | 22 days |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.